# SDR FDEA201604201311

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 89,666 hours, 34,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING L1 DOOR, GIRT BAR AGAIN CAME LOOSE & DOOR SLIDE WOULD NOT ARM.  FOUND GIRT BAR & SLIDES DRY & DIRTY.  CLEANED & LUBRICATED SAME, RE-INSTALLED SLIDE, BUSTLE, & GIRT BAR.
